i am in my 5th week of tx therapy, inching all over, especially on my back, stomach,arms, thighs. i am using all otc creams, and allergy meds. no release, any sugestions? by the way i was cleared today after 2nd blood test. must sustain for another year to be svr.
Which drugs are you taking? You mentioned in a different post that you are taking pills 3 times a day and are eating 20 grams of fats with each dose. Are you on Incivek?
The rash can get bad and out of control rapidly. You need to get something for the rash and get it under control immediately. Call your doctor and get some prescriptions. The over the counter medications are not strong enough.
Here is what I used for my rash, all prescriptions:
Hydroxyzine 50 mg every 6 hours (oral antihistamine)
Fluocinonide ointment for my body rash
Hydrocortisone Valerate cream for my face
Clobetesol solution for my scalp
The prescription creams and ointments did help, but the rash and itching were not under control until I had a high enough dose of Hydroxyzine oral.
You may have to be assertive to get what you need but do have your doctor white some prescriptions for you.
If you are on Incivek, be aware that the rash from Incivek can be very severe and dangerous. You really need to get it under control now. Even the Ribavirin rash can be bad. (I had a Ribavirin rash). You are still early in treatment so you need to get this rash under control now or it may affect your treatment outcome.
Were you Undetected at week 4 blood draw? If so, Congratulations!
hi first congrats on UND at 4wk my hubby was on incievik to and he stayed und all of his 24wks of tx I strongly agree with pooh about the rash it can get out of hand very quickly so please make a appointment with doc asap Hubby had alot of above post he also found having a cool bath with oilatum in it soothed it a bit good luck with rest of tx
thank u very much for your advice, i phoned my dr this morning, have an appt., yes i am on incivek ribavirin and peginterferon' i have had some bad days, but the inching is the worst, leaving scars on my body. hope the dr. can help, i advised my therapist over seeing my treatment. i hope u r doing well, yes they said i was und, clear afte only 4 weeks. thank god. i was getting very depressed
Just wondering, why are you doing 48 weeks of treatment? Do you have Cirrhosis? Were you a partial or non-responder in the past?
It looks like from your posts that this is your first time treating. If you were Undetectable at week 4 and you do not have cirrhosis and you were not a partial or non-responder in the past, then the protocol is to treat for 24 weeks.
I don't know your circumstances, but just thought I would mention that because none of us wants to treat longer than is recommended by protocol.
thank u for everything, i just left pharmacy getting fluocinonide ointment and hydroxyzine hcl tabs. thanks to everyone. i am new at this tx therapy in 2006 i was advised that i had a cyst on my liver, but not to worry. for the last two years i have been preping for therapy. my doctor advised my to expect 3 months of tx dosing, and after that, i will go another 36 weeks on riba and pegint. treatment. i "m no dummy, just dont completely understant, i managed to finish school and receive a college education,by 1979. worked 36 years. i"v been blessed, but no children. took care of my grandmother until her death at 94, now take care of mother, who hasn't walk in 6 years.lost two baby brothers in last 3 yrs. 48 & 51.greatful.
Thanks to everyone for your help in providing me with info, to help with the inching. i phoned my dr today, i now have prescribed med for the inching. be blessed. fluocinonide ointment and hydroxyzine hcl.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.